On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations

Justin Forlano, William J. Trenberth

Research output: Contribution to journalArticle

4 Downloads (Pure)

Abstract

Under certain regularity conditions, we establish quasi-invariance of Gaussian measures on periodic functions under the flow of cubic fractional nonlinear Schrödinger equations on the one-dimensional torus.

Original languageEnglish
Pages (from-to)1987-2025
Number of pages39
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume36
Issue number7
Early online date2 Sep 2019
DOIs
Publication statusPublished - 1 Nov 2019

Keywords

  • Fractional nonlinear Schrödinger equation
  • Gaussian measure
  • Quasi-invariance

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the transport of Gaussian measures under the one-dimensional fractional nonlinear Schrödinger equations'. Together they form a unique fingerprint.

  • Cite this